CaltechAUTHORS
  A Caltech Library Service

Korn's Inequality for Sequences

Bhattacharya, K. (1991) Korn's Inequality for Sequences. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 434 (1891). pp. 479-484. ISSN 1364-5021. https://resolver.caltech.edu/CaltechAUTHORS:20160127-073148263

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20160127-073148263

Abstract

A version of the Korn's inequality valid for a weakly convergent sequence of deformations is given.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1098/rspa.1991.0108DOIArticle
http://www.jstor.org/stable/51846JSTORArticle
ORCID:
AuthorORCID
Bhattacharya, K.0000-0003-2908-5469
Additional Information:© 1991 Royal Society. Received 13 May 1991; accepted 3 June 1991. I am grateful to Roger L. Fosdick for informing me about the Korn's inequality and to Richard D. James for many useful discussions and suggestions. I thank John M. Ball for showing me a simplified proof of the Lemma. I am glad to acknowledge the support of the National Science Foundation and the Air Force Office of Scientific Research through NSF/DMS-8718881.
Funders:
Funding AgencyGrant Number
NSFDMS-8718881
Issue or Number:1891
Record Number:CaltechAUTHORS:20160127-073148263
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20160127-073148263
Official Citation:Korn's Inequality for Sequences Kaushik Bhattacharya Proc. R. Soc. Lond. A 1991 434 479-484; DOI: 10.1098/rspa.1991.0108. Published 8 August 1991
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:63994
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:27 Jan 2016 16:03
Last Modified:03 Oct 2019 09:33

Repository Staff Only: item control page